Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Isomorphism of k-contractible Graphs. A Generalization of Bounded Valence and Bounded Genus

Gary L. Miller. Isomorphism of k-contractible Graphs. A Generalization of Bounded Valence and Bounded Genus. Information & Control, 56(1--2):1–20, Jan/Feb. 1983.

Download

[PDF]401.6kB  

Abstract

(unavailable)

BibTeX

@article{Mi83c,
	author="Gary L. Miller",
	key="miller1983a",
	title="Isomorphism of k-contractible Graphs.
	 A Generalization of Bounded Valence and Bounded Genus",
	Journal="Information \& Control",
	volume="56",
	number="1--2",
	pages="1--20",
	month="Jan/Feb.",
        bib2html_rescat = {Graph Isomorphism},  
        thanks="NSF MCS 80-07756, ONR N0014-80-C-622",
        pdf="Publications/IsomorphismofkContractibleGraphsAGeneralization.pdf",
	year="1983"}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Oct 12, 2017 21:03:46